Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

rashes and hives,food allergy?

My son of 14 months has been getting rashes and hives on and off for the last 4 months and we have tried everything from alopathy medicines to homeopathy , but in vain. Assuming it is due to certain food allergies , we have stopped feeding him milk & its by products, meat, fish, carrots and any ready made food (biscuits, etc.,) How long should we wait till this is over. Can you please suggest any investigations we should do? At the moment 10 drops of fenistil syrup seems to help. But can we give this on a regular basis, i.e. 3 times a day @ 10 drops continuously for 3 - 4 days and on weekly intervals?
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Homeopath 's  Response
HELLO,
PLEASE PUT YOUR SON ON NATURAL DIETS AND VERY LIQUID ONE SUCH AS COCONUT WATER,OATMEALS +MILK+PURE HONEY.APPLY LOCALLY ALMOND OIL+GYLYCERN+ROSE WATER.APPLY WITH SMALL PIECE OF COTTON ON THE EFFECTED AREA.TWICE OR THRICE A DAY.YOUR BABY WILL RECEIVE GREAT COMFORT FROM THIS NATURAL WAY.
DR.MOHSIN MADNI
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor